Fever After Giving Worm Medicine To Children?

Illustration of Fever After Giving Worm Medicine To Children?
Illustration: Fever After Giving Worm Medicine To Children? img.icliniq.com

I want to ask my child to cough, runny nose, but not keep on going to school. There is a nocturnal administration of worm medication for my child. What effect does it have?

1 Answer:

Hello Yuli,


Worm medicines given to children there are various types and kinds of which one of which is often given to school children programs is to contain albendazole content which is used to treat parasitic infections and sensitive worms. Side effects that can be caused include headaches, dizziness, fever, nausea and vomiting, abdominal pain and others.


If your child has previously taken anthelmintic medication and then has a fever then there are several possibilities that could be the cause could be caused by a cold cough that was previously experienced, side effects of the drug or also other causes. To ensure a child has a fever, measure the child's temperature using a thermometer. If the body temperature is more than 37.5 degrees Celsius make an effort to reduce fever by giving the child more drink, place the child in a cool room, use cool clothes, avoid using thick blankets or thick clothes on children and give heat-lowering drugs like paracetamol accordingly at the recommended dosage.


If the fever continues for more than 3 days and is accompanied by other symptoms, check with your child at the doctor or pediatrician so that the cause is identified and further treatment is given. The doctor will later conduct a physical examination and also the necessary investigations to ensure the condition of your child.


May be useful,

: by

Related Question

Is There A First Opening At 37 Weeks’ Gestation?

Is There A First Opening At 37 Weeks’ Gestation?

(1 year ago)

37 weeks’ gestation, is there a first opening?... Read more

Children Aged 2 Months Are Late With DPT Immunization, Is It Dangerous?

Children Aged 2 Months Are Late With DPT Immunization, Is It Dangerous?

(10 months ago)

my child is 2 months old 4 days before the DPT immunization. word.susterx nnt month dpn aboutx there is no vaccinx. is that okay …….... Read more

Frequent Fever During TB Treatment In Diabetics?

Frequent Fever During TB Treatment In Diabetics?

(11 months ago)

Hello, my name is Vio. So like this, my father (49 years old), an active smoker, likes to drink stamina (kratingdeng, extra joss), then now he has diabetes and recently spread to T... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *